# SDR REXA2021092300758

- Difficulty date: September 1, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 31,246 hours, 21,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Seat Track
- Part number: BA670450743
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L/H FLOOR SEAT TRACK FS 995 TO 1002 CORRODED.
"	"REPLACED LH FLOOR SEAT TRACK AT FS 995 TO 1002 IAW CRJ 900
AMM 53-00-49-000/400-802-A02.                             
WVAC EMP # 6449.                                          
"
